Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Demicontinuity and hemicontinuity in Fréchet space


Author: Hugo D. Junghenn
Journal: Proc. Amer. Math. Soc. 38 (1973), 89-91
DOI: https://doi.org/10.1090/S0002-9939-1973-0310715-5
MathSciNet review: 0310715
Full-text PDF Free Access

Abstract | References | Additional Information

Abstract: It is proved that the notions of demicontinuity and hemicontinuity for monotone maps from a Fréchet space into its dual are equivalent, thus generalizing a result of T. Kato.


References [Enhancements On Off] (What's this?)


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1973-0310715-5
Keywords: Fréchet space, demicontinuity, hemicontinuity, monotonic
Article copyright: © Copyright 1973 American Mathematical Society